# SDR IPXA2018110213563

- Difficulty date: October 16, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1321
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 1321, LONGERON 15L TEE FITTING WAS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE LONGERON TEE FITTING IAW DWG AEA7568, AND SRM 51-33-01.
